# SDR SWIA2018060144736

- Difficulty date: June 1, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 31,220 hours, 19,502 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESSURE CAUTION MESSAGE AND GEAR DISAGREE WARNING MESSAGE AFTER TAKE OFF.  RETURNED TO FIELD.   REMOVED AND REPLACED NLG RETRACT HYDRAULIC HOSE IAW AMM. PERFORMED EXTENSION/RETRACTION MULTIPLE TIMES IAW AMM AND NO LEAKS NOTED.  OPS CHECKED GOOD.
